Powles, J.G. and Murad, S. and Ravi, P.V. (1992) A New Model for Permeable Micropores. Chemical Physics Letters, 188 (1-2). pp. 21-24. ISSN 0009-2614.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
A model is proposed for the computer simulation of a fluid in pores of various geometries having walls of controllable permeability. The walls are produced by tethering atoms to the cyclically replicated faces of the basic cube. A particular example with variable anisotropic diffusion is discussed in detail.
|Subjects:||Q Science > QD Chemistry
Q Science > QR Microbiology
Q Science > QC Physics
|Divisions:||Faculties > Science Technology and Medical Studies > School of Physical Sciences|
|Depositing User:||M. Nasiriavanaki|
|Date Deposited:||22 Aug 2009 17:05|
|Last Modified:||22 Aug 2009 17:05|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/22407 (The current URI for this page, for reference purposes)|
- Depositors only (login required):